# SDR C2XA06IA153

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 12,583 hours, 10,542 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2063, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL CAUTION ON CLIMB AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RESECURED THE CONNECTOR ON THE LT MAIN LANDING GEAR WOW PROXY SWITCH, OPERATIONALLY CHECKED WITHOUT DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
